# SDR 2011F00093

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N961AV
- Make and model: Airbus A320-214
- Aircraft serial: 3961
- Aircraft time: 4,749 hours, 4,160 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Flt Manage
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL FMGC 1 & 2 FAILED.  NO V1, VR, NO FD, NO ATHR.  RTO: IAW TSM 22-83-00-810-901 RESET FMGC 1 & 2.  PERFORMED AFS TEST ALL L PASSED REF AMM 22-91-00-710-001. IN ADDITION, ACFT WALKAROUND OUTSIDE INSP WAS FOUND NORMAL.
